Balance Disorder

Home > Groups > Balance Disorder

Support group for people who have Balance Disorder, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Just found this group. Had no idea taking Plavix ...

    Just found this group. Had no idea taking Plavix could be the cause of my balance problems that have gotten worse over the years. I am in my late 70's. I have had several falls over the years and fractured my left leg last year. After many tests, nothing was found to see why the balance problems. I am certainly looking forward to learning more from this group.

    Post created 6 days 54 min ago

  • My son takes onfi. He has taken it since he was 15...

    My son takes onfi. He has taken it since he was 15 months and not even walking yet. He is now 2 years old. He has alot of lack of balance and unsteadiness. Ever since he was walking he has suffered this. Doctors say its 90% the medication hes on but if its not, its a movement disorder. Anyone else suffer lack of balance on onfi. Hes recently put on Depakote sprinkles so depending on eeg, than we may be able to start lowering the Onfi. If eeg shows seizure activity is still high, we may not!

    Post created 6 days 5 hours ago

  • Hello..... happy to find you all.. this is a much...

    Hello..... happy to find you all.. this is a much better explanation to not
    being able to stand on one foot than........... age.

    Post created 3 months 6 days ago

  • I took Theo dur for years and then my doctor told ...

    I took Theo dur for years and then my doctor told me that my asthma had gone into remission. At that time I was having problems with my eyesight and kept going to the eye doctor, who asked me "are you on drugs" and I said yes, Theo dur and he told me to get off of it that it was ruining my eyesight. When I called the pulmonary doctor, he told me to stop the Theo dur immediately, I stopped the medication and shortly thereafter I started having panic attacks. They were so bad that I needed to see a psychiatrist and he told me that I had a chemical imbalance due to the medication being stopped cold turkey. I have had problems with my balance ever since that time and no one has been able to help me with it. I am now 90 years old and still suffer from balance issues. Any advice?

    Post created 4 months 5 days ago

  • I have been using Lyrica for several years after a...

    I have been using Lyrica for several years after a triple break in my ankle. It has been a blessing g and a curse. Whilst a very effective pain reliever for me it has also caused me numerous problems with dizziness, balance, weight gain. I have tried to reduce but not successful yet.

    Post created 6 months 1 week ago

  • Hello, I have been taking Losartan and Indapanide ...

    Hello, I have been taking Losartan and Indapanide for the past few weeks. I am suffering quite bad balance problems and wondering if these meds cause it.
    Doc has taken me off indapanide now and review is in two weeks. I am afraid to continue with Losartan as well and am considering going back to Cadesartan.
    I have menieres disease and already take betahistine for that.

    Anyone else on Losartan and what has your experience been with any side effects

    Post created 7 months 2 weeks ago

  • After several weeks of Vidaza injections for MDS I...

    After several weeks of Vidaza injections for MDS I become unable to balance myself ,leaving me unable to walk with out a walker. I have no gait control or balance control. I am a 75 year old female. This has been five years wit no help from anyone in the medical field. Can anyone in this group help me or direct me to a source of hope.

    Thanks for any assistance you can give.

    Bonnie

    Post created 8 months 2 weeks ago

  • Had balance problems 1 1/2 years after starting. W...

    Had balance problems 1 1/2 years after starting. Went to the ER and was in the hospital for 3 days. They finally diagnosed it as ataxia, and the neurologist said it was not a side effect of the antabuse. Also, side effect would have shown up sooner. I really need it to stay sober, but I'm afraid of another attack. I am 71

    Post created 8 months 3 weeks ago

  • I am a male with AFIB I have been taking Xarel...

    I am a male with AFIB

    I have been taking Xarelto ( 20mg 1xday ) for several years. About a year ago, I began to lose the "spring in my step." Since that time, I have steadily begun to have balance difficulty and gait problems. The problems are increasing each month. I now cannot go anywhere without my walking cane. If this continues, the cane will become a walker.

    Any comments ,help or suggestions would be sincerely helpful.

    JED

    Post created 10 months 3 weeks ago

  • Hi , I'm Jane. Have seen numerous doctors but...

    Hi , I'm Jane. Have seen numerous doctors but no help. Am considering stopping plavix altogether to confirm it is the cause. Anyone else do that ?

    Post created 1 year 3 months ago